# SDR DXTA2023050185190

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N444QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500621
- Aircraft time: 1,998 hours, 1,510 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING OUR TAXI OUT FROM FBO, RELEASED PARKING BRAKE, ONCE STARTED MOVING FELT LIKE BRAKES RAPIDLY BEING APPLIED & RELEASED. TRIED TO TAXI 2 MORE TIMES, SAME RESULT. PARKING BRAKE RELEASED & NO CAS MESSAGES ILLUMINATED. SUSPECT AIR IN BRAKE LINE.  TECHS NOTED SMALL BUBBLES IN TUBE WHEN BLEEDING BRAKES & FLUID NOTED DARKER THAN NORMAL. BLED FLUID CLEAN CAME OUT FROM BRAKES. SERVICED RESERVOIR. TAXI CHECKS COMPLETED, NO DEFECTS NOTED. BRAKES RESPONDED VERY SMOOTHLY. NO FURTHER DEFECTS WERE NOTED AT THIS TIME.
